# SDR TRAX200800289

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 10,905 hours, 9,296 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT RECEIVED STAB TRIM MACH TRIM AUTOPILOT TRIM AND AUTOPILOT NOSE UP CAUTION, A/P DISCONNECTED.  DECLARED EMERGENCY LANDED IN SDF.  EN ROUTE TO ATL A/C DIVERTED TO SDF DUE TO MTC.  FLT 4803 DE; 325 MINS.
